# SDR UIEA2017112002260

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 76,269 hours, 9,864 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Switch
- Part number: 43367310044213
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE BLEED OFF LIGHT INOPERATIVE.  REMOVED AND REPLACED THE SWITCH IAW SWPM 20-84-15.  OPS CHECKED NORMAL.
